# SDR 20000523SH001

- Difficulty date: January 14, 2000
- Submitted: May 23, 2000
- Operation: General aviation
- Aircraft: N256DV
- Make and model: Amd FALCON900
- Aircraft serial: 20
- System (JASC): 3251 · Steering Unit
- Part: Control Box
- Part number: 2878371
- Condition: Out Of Adj
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER RECEIVING A REPLACEMENT STEERING CONTROL UNIT, INCOMING INSPECTION REVEALED THE UNIT MIS-ADJUSTED.  WHEN PRESSING DOWN ON THE CONTROL WHEEL, SWITCHES MAKE TO ARM THE NG STEERING.  THE SWITCH WAS ADJUSTED SUCH THAT WHEN THE CONTROL WHEEL IS TURNED, SLIGHT UP PRESSURE WOULD DISARM THE STEERING.  THREE REPLACEMENT UNITS WERE CONFIRMED TO BE MIS-ADJUSTED.  THE VENDOR AND OVERHAUL FACILITY WERE NOTIFIED OF PROBLEM.  (X)
